# SDR SWAA2021072695942

- Difficulty date: July 17, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 43,304 hours, 26,170 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EMERGENCY EXIT LIGHT (FWD LOWER ASSY.) INOP ; / [01] REPAIRED JIFFY SPLICE ON LIGHT ASSY. AS PER SWPM 20-30-12 AND PERFORMED GOOD FUNCTIONAL AS PER AMM 33-51-01-960-801 STEP 2.(2) TERM KIT: ID: T800-004 S/N: E-3166; [02] VERIFIED REPAIRED JIFFY SPLICE ON LIGHT ASSY. AS PER SWPM 20-30-12 AND PERFORMED GOOD FUNCTIONAL AS PER AMM 33-51-01-960-801 STEP 2.(2).
